# SDR AALA980834

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1461C
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11481
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FIRST CLASS EMEREGNCY FLOOR PATH LIGHTING HAS SEVERAL BULBS INOPERATIVE.  REPLACED TWO EMERGENCY EXIT FLOOR PATH LIGHT STRIPS IN FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
